# SDR ASAA2012070192450

- Difficulty date: July 1, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 20,067 hours, 6,104 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE MESSAGE ON BOTH CDU APPEARED ALONG WITH THE AMBER FMC ALERT LIGHT ON EACH PILOTS INSTRUMENT PANEL.  THIS OCCURRED AFTER PUSHBACK.FOLLOWED THE QRH CHECKLIST.  OPS NORMAL.
